# SDR USAA2010102092325

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 35,764 hours, 15,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - ATL - EEL - R1 DOOR EMERGENCY LIGHT LENS BROKEN.  MAINTENANCE REPLACED R1 DOOR EMERGENCY LIGHT LENS.
